# SDR CALA2023052601645

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 89,491 hours, 12,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091001
- Condition: Cracked
- Location: R4 Fwd Cutout Pn
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R4 FWD CUTOUT PANEL LOWER EXIT IDENTIFIER CRACKED(P/N: 702409-1001), REPLACED THE R4 FWD CUTOUT PANEL LOWER EXIT IDENTIFIER AND INSTALLATION TEST "PASSED",IAW AMM 33-51-09- 422-042 REV 139 & AMM 33-51-09-022-041 REV 139.
